# SDR SWIA201023600

- Difficulty date: February 2, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 18,182 hours, 16,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLOOD LIGHT IN CABIN INOP.  (FLT 6069)  RELAMPED EMERGENCY LIGHT.
